Research Article

On Evolutes of Null Cartan Curves in Minkowski 4-Space

Number: 34 March 30, 2021
EN

On Evolutes of Null Cartan Curves in Minkowski 4-Space

Abstract

This paper aims to discuss the theory of evolutes of null Cartan curves in Minkowski 4-space. In the second part, we present the basic concepts of curves in Minkowski 4-space with its Frenet equations. In the next section, the definition of evolutes of null Cartan curves in Minkowski 4-space is given, and we derive some theorems related to casual characters of those evolute curves. The last part provides an example for the theorems in the preceding section.

Keywords

null Cartan curves, Minkowski space, Evolutes, involutes

References

  1. U. C. Merzbach, C. B. Boyer, A History of Mathematics Third Edition, John Wiley and Sons Inc., 2010.
  2. M. Bilici, M. Calışkan, On the Involutes of the space-like Curve with a time-like Binormal in Minkowski 3-space, International Mathematical Forum 4 (2009) 1497-1509.
  3. B. Bukcu, M. K. Karacan, On the Involute and Evolute Curves of the time-like Curve in Minkowski 3-Space, Demonstratio Mathematica 40 (2007) 721-732.
  4. B. Bukcu, M. K. Karacan, On Involute and Evolute Curves of space-like Curve with a space-like Principal Normal in Minkowski 3-space, International Journal of Mathematical Combinatorics 1 (2009) 27-37.
  5. D. Fuchs, Evolutes and Involutes of Spatial Curves, The American Mathematical Monthly 120(3) (2013) 217-231.
  6. M. M. Lipschutz, Schaum's Outline of Differential Geometry, McGraw-Hill, 1969.
  7. U. Öztürk, E. B. K. Öztürk, K. İlarslan, On the Involute-Evolute of The Pseudonull Curve in Minkowski 3-Space, Journal of Applied Mathematics 6(10) (2013) 1-6.
  8. T. Sochi, Introduction to Differential Geometry of Space Curves and Surfaces, CreateSpace Independent Publishing, 2017.
  9. G. U. Kaymanlı, Characterization of the Evolute Offset of Ruled Surfaces with B-Darboux Frame, Journal of New Theory 33 (2020) 50-55.
  10. M. Hanif, H. Z. Hua, E. Nesovic, On Involutes of Order k of a Null Cartan Curve in Minkowski Spaces, Filomat 33(8) 2295-2305.
APA
Arfah, A. (2021). On Evolutes of Null Cartan Curves in Minkowski 4-Space. Journal of New Theory, 34, 37-44. https://izlik.org/JA37MU54RP
AMA
1.Arfah A. On Evolutes of Null Cartan Curves in Minkowski 4-Space. JNT. 2021;(34):37-44. https://izlik.org/JA37MU54RP
Chicago
Arfah, Arfah. 2021. “On Evolutes of Null Cartan Curves in Minkowski 4-Space”. Journal of New Theory, nos. 34: 37-44. https://izlik.org/JA37MU54RP.
EndNote
Arfah A (March 1, 2021) On Evolutes of Null Cartan Curves in Minkowski 4-Space. Journal of New Theory 34 37–44.
IEEE
[1]A. Arfah, “On Evolutes of Null Cartan Curves in Minkowski 4-Space”, JNT, no. 34, pp. 37–44, Mar. 2021, [Online]. Available: https://izlik.org/JA37MU54RP
ISNAD
Arfah, Arfah. “On Evolutes of Null Cartan Curves in Minkowski 4-Space”. Journal of New Theory. 34 (March 1, 2021): 37-44. https://izlik.org/JA37MU54RP.
JAMA
1.Arfah A. On Evolutes of Null Cartan Curves in Minkowski 4-Space. JNT. 2021;:37–44.
MLA
Arfah, Arfah. “On Evolutes of Null Cartan Curves in Minkowski 4-Space”. Journal of New Theory, no. 34, Mar. 2021, pp. 37-44, https://izlik.org/JA37MU54RP.
Vancouver
1.Arfah Arfah. On Evolutes of Null Cartan Curves in Minkowski 4-Space. JNT [Internet]. 2021 Mar. 1;(34):37-44. Available from: https://izlik.org/JA37MU54RP